cymbaltin and results:
AnonymousOctober 5, 2006 at 2:09 pm
I have not posted before, but have e-mailed some. I am in my 6th month of recovery and Dr. prescribed cymbalta for me to try. I was up to 2700 mgs of neurotin and wanted something that would hold me more then 4 hours. I took my first pill at bedtime a couple weeks ago and had this burning sensation in my neck and arms. I stopped after two days and went back to the gabapentin. I decided I might have had too much gabapentin in my system the first time.
This morning I decided to try it once more without the gabapentin involved. I still have the burning, but not so bad. Kind of like a sunburn. Would those who take cymbalta let me know what if any other drugs you take with it. With the gabapentin, I had to take a 5/325 tap of hydrocod/apap to take the edge off in the afternoons after a workout. Today I do not have any pain except the burn and will that go away after I get used to it.
Most of the Dr’s are clueless on meds so I have gotten most of my info from you guys. Thanks for the site and the forum.
AnonymousOctober 6, 2006 at 10:12 am
I’ve been on Cymbalta for about 4 months now with decent results. I was on Paxil and amitryptiline and weaned down on those and switched overnight to Cymbalta. I started at 30 mg. for the first month then the doctor changed me to 60 mg. He told me to take it at night. But this week I changed to taking it in the morning and like that better. At night I take Ambien and I also take xanax mid afternoon at work as I start gritting my teeth and my jaw starts hurting.
I think the combo of Paxil and amitryptiline might have had a bit better results, but the amitryp. put on a bunch of weight as they also give that for anexoria people. I’m just glad to be off Paxil – don’t know why. I have had some outbursts of anger recently and have come to the conclusion that the Cymbalta is part of it and the other part being that my father died in February and my family is dealing with a lawsuit against the hospital. So just lots going on.
I would recommend trying it. I used to take small doses of neurotin years ago (6-10) and that did help some, but then again I needed the antidepressant also. So having this one pill to take once a day is nice.
Hope my rambling details help!
P.S. You say ‘after your workout’ – are you doing too much? Surely you have read a lot of posts of not doing too much and resting a whole lot. Sounds like with the burning that your muscles aren’t recovering well at all. Take it easy!
AnonymousOctober 6, 2006 at 4:05 pm
I cannot take the cymbalta I guess. I burned until about 2 am this morning and had some stomach problems from it. This is the second time I have tried it and hurt both times. Sorry about your Dad. I have a Mom who is 90 and will go home soon. I dread that time, but its surely coming. Thanks again for your reply to my question. Osborn
AnonymousOctober 6, 2006 at 4:10 pm
I was on Cymbalta for a year and no side effects other than gaining weight, but I did not take neurontin with it. Don’t know if that makes a difference.
I had very good results with Cymbalta and am considering going back on.
Hope it works well for you.[/QUOTE]
thanks for the reply natalie:
I am not able to tolerate the cymbalta I guess. I tried it about 6 weeks ago with the same burning result and I finally got it out of my system last night about 2 am. I have a bottle of 30mg if you decide to go back on it. Send me an e-mail to [email]firstname.lastname@example.org[/email] and I will send it to you. Frank
You must be logged in to reply to this topic.